# SDR AALA202506094398

- Difficulty date: June 3, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N853NN
- Make and model: Boeing 737823
- Aircraft serial: 31105
- Aircraft time: 43,917 hours, 18,782 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Stop Fitting
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT FORWARD OVER WING EXIT DOOR, AFT FRAME UPPER STOP FITTNG STOP PAD IS UNSECURED. SECURED LEFT FORWARD OVER WING EXIT DOOR, AFT FRAME UPPER STOP FITTING STOP PAD. PER B737 AMM 52-22-01-400-801.
